# SDR 9722103201

- Difficulty date: November 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301US
- Make and model: Airbus A320-211
- Aircraft serial: 31
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Failed
- Location: Cabin
- Part time: 15,137 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERWING MAINTENANCE TEST OF EMERGENCY LIGHT SYSTEM, MESSAGE INT LOAD EMER RT WAS RECEIVED.  MAINTENANCE REPLACED RIGHT OVERWING EMERGENCY POWER SUPPLY UNIT.  OPERATIONAL CHECK OK.
